Binge eating, hallucinations, and (Hus's favorite) hyper sexuality are just some of the potential side effects from a medication I'm going to start taking. The results came back from my sleep study-I have mild to normal sleep apnea, which isn't bad enough to qualify for a sleep apnea machine. I also have Restless Leg Syndrome, which could be the reason I'm not sleeping well at night and feeling unrested after a long nights sleep.
The med my doc wants me to try is Requip for the RLS and while normal medication side effects like nausea, vomiting, allergic reactions etc., don't worry me, the above ones I mentioned, sort of do. The med has been ready for me at the pharmacy for over a week and I still haven't picked it up. Then today, because I overslept and still felt too tired to get out of bed, I decided I'm going to get it this afternoon and start it tonight.
I told Hus to watch me for side effects. For example, if I start coming home with scratch off lottery tickets, which I never do, or start talking to people who aren't there, hardly ever do, or take up binge eating again, he needs to tell me so I can stop taking the med! I doubt he'll tell me if I suddenly have hyper sexuality. Heh Heh, he is a man after all!
Wish me luck with my new med. Hope I don't go crazy!
Not a particularly flattering picture of me sleeping. Do you love my Mr. Magoo pillow case and all the red white and blue. I'm thinking 1976?